# SDR SIMA201906187006

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 21,707 hours, 15,771 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLANE SMELL OF SULFUR DURING LANDING ROLL OUT ALSO SMELL OF SULFUR DURING T/O ACCORDING TO FA 2-C/AC/W FIM  79-30-00 AND FIM 21-22-00 .  FOR SMOKE/SMELL IN CABIN EVENT. NO ABNORMAL SMELL  NOTED AT THIS TIME.  REVEALED NO ABNORMALITIES IAW FIM 79-30-00. FCF FOUND SATISFACTORY
